Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1974, Volume 19, Issue 2  


The Development of Probability and Statistics at the USSR Academy of Sciences
241
On sequential estimation
I. A. Ibragimov, R. Z. Khas'minskii
245
On the distribution of the maximum cumulative sum of independent random variables
T. V. Arak
257
On the limit distributions for middle order statistics in a scheme of series
G. I. Ivchenko
278
On optimal stopping rules for Markov processes with continuous time
H. J. Engelbert
289
On infinitely divisible distributions
V. V. Yurinskii
308
Analogues between Galton–Watson processes and $\varphi$-branching processes
A. M. Zubkov
319
On the behaviour of the generalized Вayes estimates for Markov observations
B. Ya. Levit
340
On simplified estimators of unknown parameters with good asymptotic properties
K. O. Dzhaparidze
355

Short Communications
On limit distributions of a statistic
V. F. Kolchin, V. P. Chistyakov
367
On the stability of certain characteristic properties of the normal distribution
Yu. R. Gabovich
374
On the estimation of moments of sums of independent random variables
V. V. Sazonov
383
The behaviour of sums of independent random variables
V. M. Kruglov
387
Unbiased estimates and sufficient statistics
L. B. Klebanov
392
On discrimination of gamma and Weibull distributions
I. N. Volodin
398
On a class ol nonparametric estimates of nonlinear functionals of a density
Yu. G. Dmitriev, F. P. Tarasenko
404
On the isomorphism problem for Bernoulli schemes
A. N. Livshits
409
On the speed of convergence in a boundary problem
A. I. Sakhanenko
416
Convergence to the Poisson process in a scheme of cummulative sums of dependent random variables
V. G. Mikhailov
422
On the evaluation of the likehood ratio for a Gaussian generalized stochastic process with rational spectral density
K. O. Dzhaparidze, G. I. Marr
426
On a Quantile Test
M. S. Nikulin
431

Summary of Reports Made at Sessions of the Seminar on Probability Theory and Mathematical Statistics at T. G. Shevchenko Kiev State University
435

New Books
New Books
T. B. Yarina
452
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021